The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ward, M. J. and McInerney, D. and Houston, P. and Gavaghan, D. J. and Maini, P. K. (2002) The dynamics and pinning of a spike for a reaction-diffusion system. SIAM Journal of Applied Maths, 62 (4). pp. 1297-1328.

This list was generated on Sun Dec 21 11:23:40 2014 GMT.